# SDR 9JLA2022110217929

- Difficulty date: October 9, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N939CF
- Make and model: Cessna 680CE
- Aircraft serial: 6800056
- Aircraft time: 4,021 hours, 2,253 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Detector
- Part number: 3500920
- Part serial: D2631
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT AT FLIGHT LEVEL 320 THE EMERGENCY PRESSURIZATION AND AMC BLEED LEAK MESSAGE ILLUMINATED. THE FLIGHT CREW RAN THE CHECKLIST AND ELECTED TO DIVERT THE FLIGHT AND LAND FOR MAINTENANCE CONSIDERATIONS. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE AMC BLEED DETECTOR UNIT WAS DEFECTIVE. THE UNIT WAS REPLACED WITH A NEW UNIT, OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
